Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Newton polytope


Author: Alvin I. Thaler
Journal: Proc. Amer. Math. Soc. 15 (1964), 944-950
MSC: Primary 10.67; Secondary 12.70
DOI: https://doi.org/10.1090/S0002-9939-1964-0167486-X
MathSciNet review: 0167486
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Emil Artin, Algebraic numbers and algebraic functions. I, Institute for Mathematics and Mechanics, New York University, New York, 1951. MR 0045767
  • [2] Bernard Dwork, On the zeta function of a hypersurface, Inst. Hautes Études Sci. Publ. Math. 12 (1962), 5–68. MR 0159823
  • [3] Marc Krasner, Essai d’une théorie des fonctions analytiques dans les corps valués complets: séries de Taylor et de Laurent issues de ces corps, C. R. Acad. Sci. Paris 222 (1946), 37–40 (French). MR 0015504
  • [4] -, Théorie des fonctions, C. R. Acad. Sci. Paris 222 (1946), 582.
  • [5] Michel Lazard, Les zéros des fonctions analytiques d’une variable sur un corps valué complet, Inst. Hautes Études Sci. Publ. Math. 14 (1962), 47–75 (French). MR 0152519
  • [6] Alexander Ostrowski, Untersuchungen zur arthmetischen Theorie der Körper, Math. Z. 39 (1935), no. 1, 269–320 (German). MR 1545505, https://doi.org/10.1007/BF01201361

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.67, 12.70

Retrieve articles in all journals with MSC: 10.67, 12.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0167486-X
Article copyright: © Copyright 1964 American Mathematical Society